# SDR ERAA093709

- Difficulty date: November 4, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17503289
- Condition: Cracked
- Location: M/R Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRASION STRIP CRACKED AND DEBONDED ON UPPER SURFACE AS INDICATED C-CHANNEL DEBONDED AS INDICATED. ACTION TAKEN:  SENT FOR REPAIR.  INSPECTED IAW SA 4047-76-5 REV 11; REPLACED ABRASION STRIP IAW RS-005N-III.  MODIFIED EXTERNAL DOUBLERS IAW RS-017-1; INSTALLED STAINLESS STEEL TIP COVER IAW RS-017-II.  REPLACED BOTH FORWARD INTERNAL DOUBLERS AND REBOND C CHANNEL IAW DRWG. NR 76150-09043 SPEC. 38023-15000; REFINISHED IAW DRWG NR 76150-09043; STATIC BALANCE IAW RS-005N-VI.
